# SDR CA040629003

- Difficulty date: May 21, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 3,884 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch M74DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN04OCA
- Part serial: 42092
- Condition: Peeling
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CERMINIL COATING PEELED OFF OF ABOUT 10 PERCENT OF THE BARREL, SUSPECT CAUSING METAL CONTAMINATION THROUGHOUT THE ENGINE.
